# SDR DXTA200701973

- Difficulty date: February 27, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N807QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600617
- Aircraft time: 3,408 hours, 2,729 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 65415204
- Part serial: 43004
- Condition: Binding
- Location: Mlg
- Part time: 3,408 hours, 2,729 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O THE GEAR WOULD NOT RETRACT. INDICATIONS WERE THREE GREEN, UNSAFE DOOR LIGHT AND GEAR HANDLE UP-GEAR HANDLE WAS PLACED BACK DOWN AND  WE HAD THREE GREEN, NO RED.JACKED AIRCRAFT AND FOUND RH OLEO STRUT HANGING UP AND NOT ALLOWING RH SQUAT SWITCH TO CONTACT. REPLACED FAULTY OLEO STRUT WITH CUSTOMER SUPPLIED INSPECTED OLEO STRUT. SERVICED STRUT WITH NITROGEN. CYCLED LANDING GEAR SEVERAL TIMES, OPS TEST GOOD. ALL WORK IAW 560 MM 32-11-02 AND 12-14-01. NOTE: INSTALLED STRUT HAS 781 CYCLES
